MathSciNet Relay Station
MathSciNet bibliographic data
MR2170288 34K20 (34K50 93D15 93E15)
Appleby, John A. D.; Mao, Xuerong Stochastic stabilisation of functional differential equations. Systems Control Lett. 54 (2005), no. 11, 1069–1081.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement